# SDR AALA201907099011

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 22,232 hours, 8,830 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL, RECEIVED A HOT BRAKE ECAM MESSAGE. THE BRAKE ON #2 WHEEL WAS ABOVE 300 DEGREES AND THE OTHERS WERE WELL BELOW. AFTER REJECTING THE TAKEOFF, #2 BRAKE REACHED 475 DEGREES WITH BRAKE FANS ON. MAINTENANCE INSPECTED BRAKE TEMPERATURE ON #2 BRAKE PER TSM 32-42-00-810-922-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK. MAINTENANCE ALSO TROUBLESHOT PFR MESSAGE "BRAKES HOT" PER TSM 32-47-00-810-817-A, BITE TEST PASSED, AND INSPECTED "BRAKE OVERHEAT" CONDITIONS PER TSM 32-42-00-810-924-A.
